Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

What are the chances of relapse of hypergingivitis after gingevectomy in case of nifedipine induced gingival enlargement.

2 Doctors Answered
Since the gingival enlargement is one of the side effects of nifedipine. There are chances of recurrence. You can ask your physician to change nifedipine with any other antihypertensive drugs if possible.
2 people found this helpful
If you cont drug relapse is possible.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.